# SDR AWXA200500608

- Difficulty date: May 7, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 19,754 hours, 12,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, A CRACK WAS FOUND ON FRAME BS 616 INNER CHORD AT WL 204 ORIGINATING COMMON TO FASTENER HOLE.  MAINTENANCE REPAIRED CRACK AT FRAME BS 616 INNER CHORD AT WL 204  IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05141-RC2.
